# SDR AALA20140807001

- Difficulty date: August 6, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 74,445 hours, 39,478 cycles
- Engine: Pwa JT8D217
- Engine time: 10,653 hours, 6,015 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TIRE CAP DEPARTED ACFT ON DEPARTURE.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND RT FLAP DENTED FROM TIRE CAP LOSS & EVIDENCE OF RT ENG COWL IMPACT & BLADE IMPACT FROM TIRE CAP LOSS.  REPLACED RT INBD FLAP WEDGE AT OUTER POSITION.  REPLACED NR 2 ENG ON 08/08/2014.  SYS GND CHECKED NORMAL OPERATION CLOSED.
